# SDR UALA2011042501968

- Difficulty date: April 24, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 55,729 hours, 6,655 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal Block
- Condition: Miswired
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

RT FWD GLY EMER EXIT SIGN INOP.  FOUND TERMINAL BLOCK MIS-WIRED NEAR CONNECTOR D13808J, RE-WIRED TB, SYS OPS CHECKED GOOD PER AMM.
